# SDR SWAA2012121010466

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 9,456 hours, 5,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT AT EMERGENCY EXIT HAS 2ND LIGHT FROM FWD IS INOP.  RELAMPED 2ND LIGHT FROM FWD AT EMERGENCY EXIT AND OPERATIONAL CHECKED IAW AMM 33-51-12-960-801, OPS CHECK GOOD.
